Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

MRI shows paraspinal muscle spasm, small hemangioma, effusions of bilateral joints, facet arthropathy. Meaning?

MY NAME IS SHAH VINOD KUMAR I AM INDIAN ARMY SERVICE PERSON AND I HAVE DONE MRI THE REPORT WAS ARE AS UNDER. PARASPINAL MUSCLE SPASM . 2 A SMALL HEMANGIOMA INVOLVING L1 VERTEBRAL BODY 3. EFFUSIONS OF BILATERAL L2,L3,L4,L4-L5 FACET JOINTS : FACET ARTHROPATHY 4. DIFUSE ANNULAR BULGINGS OF L4-L5,L5-S1 DISKS CAUSING EFFACEMENT OF EPIDURAL FAT
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Medical Topics
Neurologist 's  Response
Nov 2013
Hello Mr Vinod,
Thank you for contacting Healthcare Magic.
I have reviewed your MRI reports. First of all, let me reassure you that there are no serious findings in your report. These findings are seen in lumbar spondylosis. Common symptoms may include back pain and leg pain.
Treatment includes medications to relieve the pain (such as paracetamol, aceclofenac or gabapentin, pregabalin) and physiotherapy. Medications are prescription medications, which can be prescribed by your treating doctor.
Physiotherapy is also important for relief of symptoms and preventing disease progression. This includes treatments like IFT/US (for pain relief) and back extension exercises. Your physiotherapist can guide you in more detail.
You should avoid lifting heavy weights and forward bending.
Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Apollo Health City, Hyderabad
Answered: Sun, 2 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor